Genetic Algorithms for Estimation Problems with Multiple Optima, Nondifferentiability, and Other Irregular Features. Dorsey, R. E and Mayer, W. J Journal of Business & Economic Statistics, 13(1):53–66, 1995.
bibtex   
@Article{RePEc:bes:jnlbes,
  author       = {Dorsey, Robert E and Mayer, Walter J},
  title        = {Genetic Algorithms for Estimation Problems with Multiple Optima, Nondifferentiability, and Other Irregular Features},
  volume       = {13},
  number       = {1},
  pages        = {53--66},
  year         = {1995},
  journal = {Journal of Business \& Economic Statistics},
}
Downloads: 0